Alert archive / New Jersey / Severe Thunderstorm Warnings in 2024

Severe Thunderstorm Warning 179, NWS Philadelphia/Mount Holly

August 3, 20244 counties in New Jersey; 4 counties in Pennsylvania

NWS Philadelphia/Mount Holly issued this severe thunderstorm warning at Aug 3, 2024, 6:16 PM EDT for 4 counties in New Jersey; 4 counties in Pennsylvania. It was in force for 59 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 3, 2024, 6:16 PM EDT (22:16 UTC)
Expired
Aug 3, 2024, 7:15 PM EDT
In force
59 min
Issued by
NWS Philadelphia/Mount Holly
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Burlington County, NJ, Camden County, NJ, Gloucester County, NJ, Salem County, NJ, Bucks County, PA, Delaware County, PA, Montgomery County, PA, Philadelphia County, PA

The radar

The Philadelphia radar (KDIX), 78 km from the middle of the area, began a volume at 22:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 3, 6:30 PM EDTTSTM WND DMG1 Ne Woodstown, NJTrees down around Pilesgrove. Likely due to the outflow. Time estimated from radar.
Aug 3, 6:32 PM EDTTSTM WND GST 54Philadelphia Internatio, PA
Aug 3, 6:50 PM EDTTSTM WND DMG1 Ene Moorestown, NJWires down along 2nd Street in Moorestown. Time estimated from radar.
Aug 3, 6:50 PM EDTTSTM WND DMG2 Sse Evesham Twp, NJWires down along Tomlinson Mill road and Taunton Lake Road, most likely caused by the outflow. Time estimated from radar.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 14 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 3, 1:20 PM EDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Washington/Dulle, VA (KIAD), launched 12:00Z, 10.3 hours before the alert went out and 204 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Washington/Dulle, VA at 12:00Z on 2024-08-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 318 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Washington/Dulle, VA at 12:00Z on 2024-08-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 9 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
318 J/kg
Mixed-layer CIN
-165 J/kg
Mixed-layer LCL
956 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
9 m²/s²
0-3 km storm-relative helicity
95 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

588 
WUUS51 KPHI 032216
SVRPHI
NJC005-007-015-033-PAC017-045-091-101-032315-
/O.NEW.KPHI.SV.W.0179.240803T2216Z-240803T2315Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Mount Holly NJ
616 PM EDT Sat Aug 3 2024

The National Weather Service in Mount Holly NJ has issued a

* Severe Thunderstorm Warning for...
  Northern Salem County in southern New Jersey...
  Camden County in southern New Jersey...
  Gloucester County in southern New Jersey...
  Northwestern Burlington County in southern New Jersey...
  Southeastern Montgomery County in southeastern Pennsylvania...
  Southeastern Bucks County in southeastern Pennsylvania...
  Philadelphia County in southeastern Pennsylvania...
  Delaware County in southeastern Pennsylvania...

* Until 715 PM EDT.

* At 616 PM EDT, severe thunderstorms were located along a line
  extending from Newtown Square to Chester Township to Newport,
  moving east at 40 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Minor damage to vehicles is possible. Wind damage to 
           roofs, siding, trees, and power lines is possible.

* Locations impacted include...
  Philadelphia, Camden, Wilmington, Gloucester City, Cherry Hill,
  Bensalem, Evesham, Mount Laurel, Chester, Willingboro, Deptford,
  Voorhees, Medford, West Deptford, Glassboro, Lindenwold,
  Pennsville, Lumberton, Florence, and Bellmawr.

This includes the following highways...
 New Jersey Turnpike between exits 1 and 7A.
 Pennsylvania Turnpike between mile markers 357 and 359.
 Interstate 95 in Pennsylvania between mile markers 0 and 40.
 Interstate 95 in Delaware near mile marker 23.
 Interstate 76 in Pennsylvania between mile markers 328 and 351.
 Interstate 76 in New Jersey between mile markers 0 and 3.
 Interstate 295 in New Jersey between mile markers 0 and 57.
 Interstate 676 in Pennsylvania between mile markers 0 and 1.
 Interstate 676 in New Jersey between mile markers 0 and 4.
 Interstate 476 in Pennsylvania between mile markers 0 and 17.
 Atlantic City Expressway between mile markers 33 and 44.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

In addition to large hail and damaging winds, frequent cloud to
ground lightning is occurring with these storms. Move indoors
immediately. Remember, if you can hear thunder, you are close enough
to be struck by lightning.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3982 7468 3956 7503 3961 7556 3963 7556
      3961 7557 3962 7561 3969 7553 3971 7548
      3977 7546 3979 7541 3982 7546 4001 7543
      4007 7536 4006 7539 4008 7540 4015 7463
TIME...MOT...LOC 2216Z 270DEG 33KT 3997 7538 3983 7541 3971 7562 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Staarmann
3 follow-up statements
863 
WWUS51 KPHI 032240
SVSPHI

Severe Weather Statement
National Weather Service Mount Holly NJ
640 PM EDT Sat Aug 3 2024

NJC005-007-015-033-PAC017-045-091-101-032315-
/O.CON.KPHI.SV.W.0179.000000T0000Z-240803T2315Z/
Salem NJ-Camden NJ-Gloucester NJ-Burlington NJ-Montgomery PA-
Bucks PA-Philadelphia PA-Delaware PA-
640 PM EDT Sat Aug 3 2024

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM EDT
FOR NORTHERN SALEM...CAMDEN...GLOUCESTER...NORTHWESTERN BURLINGTON...
SOUTHEASTERN MONTGOMERY...SOUTHEASTERN BUCKS...PHILADELPHIA AND
EASTERN DELAWARE COUNTIES...

At 640 PM EDT, severe thunderstorms were located along a line
extending from Tacony to Woodbury Heights to Woodstown, moving east
at 45 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Minor damage to vehicles is possible. Wind damage to roofs, 
         siding, trees, and power lines is possible.

Locations impacted include...
Philadelphia, Camden, Gloucester City, Cherry Hill, Bensalem,
Evesham, Mount Laurel, Chester, Willingboro, Deptford, Voorhees,
Medford, West Deptford, Glassboro, Lindenwold, Pennsville, Lumberton,
Florence, Bellmawr, and Yeadon.

This includes the following highways...
 New Jersey Turnpike between exits 1 and 7A.
 Pennsylvania Turnpike between mile markers 356 and 359.
 Interstate 95 in Pennsylvania between mile markers 4 and 40.
 Interstate 76 in Pennsylvania between mile markers 335 and 351.
 Interstate 76 in New Jersey between mile markers 0 and 3.
 Interstate 295 in New Jersey between mile markers 0 and 57.
 Interstate 676 in Pennsylvania between mile markers 0 and 1.
 Interstate 676 in New Jersey between mile markers 0 and 4.
 Interstate 476 in Pennsylvania between mile markers 0 and 10.
 Atlantic City Expressway between mile markers 33 and 44.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Frequent cloud to ground lightning is occurring with these storms.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3982 7468 3956 7503 3961 7556 3963 7556
      3961 7557 3962 7561 3971 7548 3977 7546
      3979 7541 3999 7537 4010 7522 4015 7463
TIME...MOT...LOC 2240Z 271DEG 39KT 4005 7506 3982 7512 3966 7531 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Staarmann
796 
WWUS51 KPHI 032300
SVSPHI

Severe Weather Statement
National Weather Service Mount Holly NJ
700 PM EDT Sat Aug 3 2024

PAC045-091-032310-
/O.CAN.KPHI.SV.W.0179.000000T0000Z-240803T2315Z/
Montgomery PA-Delaware PA-
700 PM EDT Sat Aug 3 2024

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN MONTGOMERY AND
EASTERN DELAWARE COUNTIES IS CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 900 PM EDT for
northern Delaware...southern and central New Jersey...and
southeastern Pennsylvania.

LAT...LON 3982 7468 3956 7503 3961 7556 3963 7556
      3961 7557 3962 7561 3971 7548 3978 7545
      3985 7533 3985 7525 3987 7521 3987 7526
      3990 7526 3995 7517 4011 7505 4015 7463
TIME...MOT...LOC 2300Z 270DEG 33KT 4005 7488 3982 7494 3966 7513 

$$

NJC005-007-015-033-PAC017-101-032315-
/O.CON.KPHI.SV.W.0179.000000T0000Z-240803T2315Z/
Salem NJ-Camden NJ-Gloucester NJ-Burlington NJ-Bucks PA-
Philadelphia PA-
700 PM EDT Sat Aug 3 2024

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM EDT
FOR NORTHERN SALEM...CAMDEN...GLOUCESTER...NORTHWESTERN BURLINGTON...
SOUTHEASTERN BUCKS AND CENTRAL PHILADELPHIA COUNTIES...

At 700 PM EDT, severe thunderstorms were located along a line
extending from Willingboro to Berlin to near Clayton, moving east at
40 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Damage to roofs, siding, trees, and power lines is 
         possible.

Locations impacted include...
Philadelphia, Camden, Gloucester City, Cherry Hill, Bensalem,
Evesham, Mount Laurel, Willingboro, Deptford, Voorhees, Medford, West
Deptford, Glassboro, Lindenwold, Pennsville, Lumberton, Florence,
Bellmawr, Woodbury, and Burlington.

This includes the following highways...
 New Jersey Turnpike between exits 1 and 7A.
 Pennsylvania Turnpike between mile markers 357 and 359.
 Interstate 95 in Pennsylvania between mile markers 11 and 40.
 Interstate 76 in Pennsylvania between mile markers 347 and 351.
 Interstate 76 in New Jersey between mile markers 0 and 3.
 Interstate 295 in New Jersey between mile markers 0 and 57.
 Interstate 676 in New Jersey between mile markers 0 and 4.
 Atlantic City Expressway between mile markers 33 and 44.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3982 7468 3956 7503 3961 7556 3963 7556
      3961 7557 3962 7561 3971 7548 3978 7545
      3985 7533 3985 7525 3987 7521 3987 7526
      3990 7526 3995 7517 4011 7505 4015 7463
TIME...MOT...LOC 2300Z 270DEG 33KT 4005 7488 3982 7494 3966 7513 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Staarmann
205 
WWUS51 KPHI 032310
SVSPHI

Severe Weather Statement
National Weather Service Mount Holly NJ
710 PM EDT Sat Aug 3 2024

NJC005-007-015-033-PAC017-101-032319-
/O.EXP.KPHI.SV.W.0179.000000T0000Z-240803T2315Z/
Salem NJ-Camden NJ-Gloucester NJ-Burlington NJ-Bucks PA-
Philadelphia PA-
710 PM EDT Sat Aug 3 2024

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN SALEM...CAMDEN...
GLOUCESTER...NORTHWESTERN BURLINGTON...SOUTHEASTERN BUCKS AND CENTRAL
PHILADELPHIA COUNTIES WILL EXPIRE AT 715 PM EDT...

The storms which prompted the warning have weakened below severe
limits, and have exited the warned area. Therefore, the warning will
be allowed to expire.  However gusty winds and heavy rain are still
possible with these thunderstorms.

A Severe Thunderstorm Watch remains in effect until 900 PM EDT for
northern Delaware...southern and central New Jersey...and
southeastern Pennsylvania.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Mount Holly NJ.

LAT...LON 3982 7468 3956 7503 3961 7556 3963 7556
      3961 7557 3962 7561 3971 7548 3978 7545
      3985 7533 3985 7525 3987 7521 3987 7526
      3990 7526 3995 7517 4011 7505 4015 7463
TIME...MOT...LOC 2309Z 269DEG 34KT 4004 7473 3981 7479 3965 7498 

$$

Staarmann

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 3, 5:10 PM EDT, 1 hour 6 minutes earlier.

Area forecast discussion, Aug 3, 5:10 PM EDT, 1 hour 6 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
510 PM EDT Sat Aug 3 2024

.SYNOPSIS...
A disturbance will pass through the region tonight, before a
cold front crosses through the area on Sunday. High pressure
builds back into the region on Sunday night into Monday, ahead
of another cold front that crosses through the region on Tuesday
before stalling to our south. Whatever is left of what is currently
Tropical Depression Four, may impact the Mid-Atlantic states for
the middle to end of next week.

&&

.NEAR TERM /THROUGH SUNDAY/...
Flood watch and severe thunderstorm watch remains in effect
through this evening.

Made some minor adjustments to PoP based on current radar
trends. Otherwise, no significant changes with this forecast.
As storms have progressed into our region, they continue to be
prolific heavy rain producers, and training of storms has been a
concern. Thus, continue to have a concern for flash flooding,
primarily along and northwest of the I-95 corridor. In SE NJ and
for much of Delmarva, storms may not be as organized/long
lived, combined with the fact that our flash flood guidance is
higher, so that should limit the flooding threat in that area.
That being said, given the precipitable water values, can't rule
out the flooding threat anywhere.

As for the severe hazards, primary concern remains damaging winds
primarily in the mode of wet downbursts. That being said, despite
the very hot conditions at the boundary layer, there is substantial
instability in the hail growth layer and some storms have already
been tall enough to pose a severe hail threat as well. Low level
directional shear is minimal, so tornado threat also appears low.

No changes with the heat advisory. A few more hours of heating are
possible, but the threat should wane as storms approach and
certainly as we get closer to sunset.

Overnight lows mainly in the 70s. Some patchy fog may develop again
during the overnight hours, especially for areas that see rainfall
earlier from showers and thunderstorms.

On Sunday, the surface cold front and the mid and upper level trough
slowly progress eastward through the region. This will once again
result in showers and storms across the region. Unlike Friday and
Saturday though, the timing of these storms should be earlier in the
day. This will have a few implications. First, it appears that
excessive heat won't be a significant concern. Second, this could
help limit the severe risk. Heavy rain and flash flooding could
still be a concern as the dry air advection looks like it will lag
behind the front. Additionally, some areas may be primed from any
heavy rain today. For now though, will hold off on extending the
flood watch (or issuing a new watch) until we see how the antecedent
conditions play out today.

&&

.SHORT TERM /SUNDAY NIGHT THROUGH MONDAY NIGHT/...
By Sunday night, the cold front will be making its way through the
area, with any leftover showers and thunderstorms during the day
working their way toward the coast. All convective should be
offshore by midnight. Development of patchy fog is possible,
especially in areas that received rainfall during the day. Lows in
the upper 60s to mid 70s.

Afterward, high pressure will begin to nose in from the west and
settle near the area on Monday. This will yield mostly sunny skies
with high temps rebounding back into the low to mid 90s. Dew points
will be a bit lower compared to Sunday, mostly in the upper 60s.
Heat indicies will mostly range in the mid to upper 90s, so we'll
likely fall short of needing any heat headlines to start the
workweek. A slight chance of a shower or thunderstorm cannot be
ruled out, especially over the southern Poconos and northern New
Jersey as a weak disturbance crosses New York State during the
afternoon and evening hours. High pressure will only be temporary
and begin to depart on Monday night, giving way to increasing clouds
and the return to higher humidity levels with lows in the upper 60s
to mid 70s. Thus, it will feel quite warm and muggy on Monday
night.

&&

.LONG TERM /TUESDAY THROUGH SATURDAY/...
The long term period looks to be quite active and strictly depends
on the evolution of high pressure to the north and what is currently
Tropical Depression Four to the south.

To start, low pressure will track north of the region on Tuesday
with a trailing cold front working its way through the area on
Tuesday night. This will likely bring another round of scattered
thunderstorms during the late afternoon to early evening hours from
north to south across the region. The front should clear the region
by Wednesday and stall nearby as high pressure builds to the north.

Thereafter, our attention turns to the tropical system over the
southeastern US. At this point, the forecast is highly dependent on
how the high pressure to the north and the tropical system interact.
Model to model run consistency has been persistent over the past few
days that the high to the north will essentially block TD4 from
heading out to sea, due to the lack of any upper level steering
current. So, while it is not certain there will be direct impacts
from the system itself at this time, there will definitely be at
least some tropical related moisture and potentially several rounds
of precipitation through the long term period. For this reason, have
included a chance for showers and storms (30-50%) areawide for
Wednesday through Saturday. A better indication on specific impacts
and the evolution is likely to occur early next week once more
information becomes available.

Temperatures during this period look to be near-normal on Tuesday
before becoming below-normal through the end of the week.

&&

.AVIATION /21Z SATURDAY THROUGH THURSDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY and surrounding areas.

Through late this evening...Mainly VFR. Showers and thunderstorms
developing in the afternoon causing some sub-VFR conditions. Storms
will be moving SW to NE, but the complex of storms will slowly shift
eastward with time. Therefore, expect TSRA impacts at KRDG and KABE
first, lingering the latest at KACY. SW winds 5-10 kts, except near
storms where variable and gusty winds will be possible. Moderate
confidence.

Tonight...Starting VFR once storms dissipate, or at least decrease
in coverage. After 06Z, Fog and low stratus may develop across the
region. SW winds 5 kts or less, or light and variable. Low
confidence.

Sunday...MVFR or lower conditions will be possible with storms.
Unlike Saturday, the storms may develop earlier and affect TAF sites
earlier in the day. Winds prevailing out of the SW less than 10 KT.
Moderate confidence.

Outlook...

Sunday night through Monday night...Primarily VFR. No significant
weather expected other than some patchy fog possible on Sunday night.

Tuesday through Thursday...Sub-VFR conditions possible with several
rounds of rain and thunderstorms.

&&

.MARINE...
Small Craft Advisory remains in effect through 6 AM on the Atlantic
Coastal waters. Beyond that time period, seas may be close to the 5
ft mark, but low confidence, so have held off on issuing an SCA at
this time.

Outlook...

Sunday night through Tuesday...No marine headlines expected. There
will likely be periods of 5 foot seas further offshore Sunday night
and Monday night, but for the majority, conditions should remain
below SCA thresholds.

Tuesday night through Thursday...Small Craft Advisory conditions
possible mainly due to seas around 5 feet on the ocean waters.
Several rounds of showers and thunderstorms possible.

Rip Currents...

For Sunday, a new moon occurs. While south winds may not be as
strong on Sunday and the wave heights should be a touch lower,
will keep a MODERATE risk for the development of dangerous rip
currents for the Jersey Shore and the Delaware Beaches.

On Monday, There may be a lingering Moderate risk for the
central and southern New Jersey shore, but for the northern New
Jersey shore and the Delaware Beaches, rip current risk may
be a bit lower.

For specific beach forecasts, visit weather.gov/beach/phi

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...Heat Advisory until 8 PM EDT this evening for PAZ070-071-102-
     104-106.
     Flood Watch until midnight EDT tonight for PAZ054-055-060>062-
     070-071-101>106.
NJ...Heat Advisory until 8 PM EDT this evening for NJZ010-012-013-
     015-017>020-027.
     Flood Watch until midnight EDT tonight for NJZ001-007>010-
     012>020-026-027.
DE...Heat Advisory until 8 PM EDT this evening for DEZ001.
     Flood Watch until midnight EDT tonight for DEZ001.
MD...None.
MARINE...Small Craft Advisory until 6 AM EDT Sunday for ANZ450>455.

&&

SYNOPSIS...DeSilva/MPS
NEAR TERM...Johnson
SHORT TERM...DeSilva
LONG TERM...DeSilva/MPS
AVIATION...DeSilva/Johnson
MARINE...DeSilva/Johnson

In the hours before

Local storm report, Aug 3, 5:00 PM EDT, 1 hour 16 minutes before
Preliminary Local Storm Report
National Weather Service Mount Holly NJ
500 PM EDT Sat Aug 3 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0418 PM     Tstm Wnd Dmg     2 ENE Shoemakersville   40.51N 75.93W
08/03/2024                   Berks              PA   Fire Dept/Rescue

            Trees down along Moselem Springs Road in
            Richmond Township. Time estimated from
            radar.

&&

Hoeflich
Local storm report, Aug 3, 5:02 PM EDT, 1 hour 14 minutes before
Preliminary Local Storm Report
National Weather Service Mount Holly NJ
502 PM EDT Sat Aug 3 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0429 PM     Tstm Wnd Dmg     Fleetwood               40.45N 75.82W
08/03/2024                   Berks              PA   Fire Dept/Rescue

            Trees down on wires which fell on top of a
            car along Locust Street. Time estimated from
            radar.

&&

Hoeflich
Local storm report, Aug 3, 5:04 PM EDT, 1 hour 12 minutes before
Preliminary Local Storm Report
National Weather Service Mount Holly NJ
504 PM EDT Sat Aug 3 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0429 PM     Tstm Wnd Dmg     1 ENE Richmond Twp      40.49N 75.83W
08/03/2024                   Berks              PA   Fire Dept/Rescue

            Several trees and wires down in Richmond
            Township. Time estimated from radar.

&&

Hoeflich
Local storm report, Aug 3, 5:05 PM EDT, 1 hour 11 minutes before
Preliminary Local Storm Report
National Weather Service Mount Holly NJ
505 PM EDT Sat Aug 3 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0443 PM     Tstm Wnd Dmg     2 WNW District Twp      40.46N 75.69W
08/03/2024                   Berks              PA   Fire Dept/Rescue

            Trees down on wires along Five Points Road
            in Rockland Township. Time estimated from
            radar.

&&

Hoeflich
Local storm report, Aug 3, 5:06 PM EDT, 1 hour 10 minutes before
Preliminary Local Storm Report
National Weather Service Mount Holly NJ
506 PM EDT Sat Aug 3 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0427 PM     Tstm Wnd Dmg     Ruscombmanor Twp        40.42N 75.83W
08/03/2024                   Berks              PA   Fire Dept/Rescue

            Several trees and wires down around
            Ruscombmanor Township, PA. Time estimated
            from radar.

&&

Hoeflich
Local storm report, Aug 3, 5:51 PM EDT, 25 minutes before
Preliminary Local Storm Report
National Weather Service Mount Holly NJ
551 PM EDT Sat Aug 3 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0925 PM     Tstm Wnd Dmg     Carneys Point Twp       39.72N 75.47W
08/02/2024                   Salem              NJ   Trained Spotter

            Delayed Report: Several photos sent in from
            a trained spotter of trees down throughout
            Carneys Point. Time estimated from radar.

&&

DeSilva

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 2, 9:12 PM EDTSevere Thunderstorm WarningPHICamden, Gloucester, Salem48 min
Aug 2, 9:40 PM EDTFlash Flood WarningPHICamden, Gloucester, Salem4 hr
Aug 2, 10:31 PM EDTFlash Flood WarningPHIBurlington, Camden4 hr
Aug 3, 3:17 AM EDTHeat AdvisoryPHIBurlington, Camden, Gloucester, Mercer, Middlesex, Monmouth and 2 more17 hr
Aug 3, 12:20 PM EDTFlood WatchPHIBurlington, Camden, Gloucester, Hunterdon, Mercer, Middlesex and 7 more9 hr
Aug 3, 1:27 PM EDTSevere Thunderstorm WarningPHIMorris, Sussex, Warren48 min
Aug 3, 2:05 PM EDTSevere Thunderstorm WarningPHIMorris, Sussex55 min
Aug 3, 3:41 PM EDTSevere Thunderstorm WarningPHIWarren45 min
Aug 3, 5:40 PM EDTSpecial Marine WarningPHI2 hr
Aug 3, 6:04 PM EDTSevere Thunderstorm WarningPHIMiddlesex, Monmouth41 min
Aug 3, 6:31 PM EDTSevere Thunderstorm WarningPHICumberland, Gloucester, Salem74 min
Aug 3, 6:49 PM EDTSevere Thunderstorm WarningPHIBurlington, Mercer, Middlesex, Monmouth, Ocean, Somerset56 min
Aug 3, 6:52 PM EDTSpecial Marine WarningPHI2 hr
Aug 3, 7:25 PM EDTSpecial Marine WarningPHI2 hr
Aug 3, 7:30 PM EDTSpecial Marine WarningPHI2 hr
Aug 3, 7:57 PM EDTSpecial Marine WarningPHI63 min
Aug 3, 2:40 PM EDTSevere Thunderstorm WarningPHICarbon, Monroe65 min
Aug 3, 2:53 PM EDTFlash Flood WarningPHICarbon117 min
Aug 3, 4:13 PM EDTSevere Thunderstorm WarningPHIBerks, Lehigh47 min
Aug 3, 5:38 PM EDTSevere Thunderstorm Warning Considerable damage threatPHIChester, Delaware97 min

Nearby

Severe Thunderstorm Warnings in New Jersey, 2024Severe Thunderstorm Warnings in Pennsylvania, 2024Every severe thunderstorm warning in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.